..Have been on gluten free diet for a year. all symptoms gone except the bloating... have to take Prevacid for esophageal issues and wondering if it's the Prevacid bloating me??? any advice very welcome, thank you in advance. What else could cause this bloating???
I was once on prevacid and the answer is yes it is gluten free. Are you on any other medication? I am asking you that because something else could be causing the bloating, you may want to explore that. If you are not on anything else, unfortunately I would have to say tell your doctor, soon.
Bloating can be caused by a number of things, doing a google search on causes of bloating will give you some answers, but may confuse you as well. Diverticulosis would be a concern , reflux itself can cause bloating and you may need another med, sometimes that can help believe or not having been there and done that I changed meds for my reflux 4 or 5 times in 12 years.
I hope you get to feeling better
- Prevacid Information for Consumers
- Prevacid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prevacid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am celiac. Recently diagnosed lactose intolerant. Is there a gluten free med for lactose intolera?
Posted 28 Apr 2013 • 2 answers
Posted 31 Dec 2013 • 2 answers
Posted 13 Feb 2014 • 1 answer
Posted 11 Oct 2015 • 0 answers
Posted 16 Mar 2018 • 0 answers